# SDR DALA2024053005676

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1280 Rbl 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON FLOOR BEAM AT STA 1280 RBL 24 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00478: FLOOR BEAM AT STA 1280 RBL 24 AT CPAX. WAS REPAIRED PER B757-200 S.R.M. (0367369)
